Alert archive / Iowa / Frost Advisories in 2009
Frost Advisory 2, NWS Des Moines, IA
NWS Des Moines, IA issued this frost advisory at Sep 29, 2009, 3:38 PM CDT for 15 counties in Iowa. It took effect at Sep 30, 2009, 4:00 AM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Sep 29, 2009, 3:38 PM CDT (20:38 UTC)
- In effect from
- Sep 30, 2009, 4:00 AM CDT
- Expired
- Sep 30, 2009, 7:12 AM CDT
- In force
- 3 hr
- Issued by
- NWS Des Moines, IA
Counties Black Hawk County, IA, Bremer County, IA, Butler County, IA, Cerro Gordo County, IA, Franklin County, IA, Grundy County, IA, Hancock County, IA, Hardin County, IA, Kossuth County, IA, Marshall County, IA, Poweshiek County, IA, Tama County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 117 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.6 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDMX 292038 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 338 PM CDT TUE SEP 29 2009 ...AREAS OF FROST POSSIBLE TONIGHT... .HIGH PRESSURE WILL BE CENTERED ACROSS THE AREA THROUGH THE LATE NIGHT AND EARLY MORNING HOURS ON WEDNESDAY. THIS WILL ALLOW FOR CLEAR SKIES...AND LIGHT WINDS ALLOWING FOR OVERNIGHT TEMPERATURES TO DROP INTO THE LOW TO MID 30S ACROSS PORTIONS OF CENTRAL...NORTH CENTRAL...AND NORTHEAST IOWA. IAZ005>007-016-017-025>028-037>039-049-050-062-300500- /O.NEW.KDMX.FR.Y.0002.090930T0900Z-090930T1300Z/ KOSSUTH-WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN- BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-MARSHALL-TAMA-POWESHIEK- INCLUDING THE CITIES OF...ALGONA...FOREST CITY...NORTHWOOD... GARNER...MASON CITY...CLARION...HAMPTON...ALLISON...WAVERLY... ELDORA...GRUNDY CENTER...WATERLOO...MARSHALLTOWN...TOLEDO... GRINNELL 338 PM CDT TUE SEP 29 2009 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT WEDNESDAY. FROST IS EXPECTED LATE TONIGHT INTO EARLY WEDNESDAY MORNING ACROSS PORTIONS OF CENTRAL...NORTH CENTRAL...AND NORTHEAST IOWA AS TEMPERATURES DROP INTO THE LOW TO MID 30S THROUGHOUT THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MJA
3 follow-up statements
000 WWUS73 KDMX 300156 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 856 PM CDT TUE SEP 29 2009 ...AREAS OF FROST POSSIBLE TONIGHT... .HIGH PRESSURE WILL BE CENTERED ACROSS THE AREA THROUGH THE LATE NIGHT AND EARLY MORNING HOURS ON WEDNESDAY. THIS WILL ALLOW FOR CLEAR SKIES...AND LIGHT WINDS ALLOWING FOR OVERNIGHT TEMPERATURES TO DROP INTO THE LOW TO MID 30S ACROSS PORTIONS OF CENTRAL... NORTH CENTRAL...AND NORTHEAST IOWA. IAZ005>007-016-017-025>028-037>039-049-050-062-301000- /O.CON.KDMX.FR.Y.0002.090930T0900Z-090930T1300Z/ KOSSUTH-WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN- BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-MARSHALL-TAMA-POWESHIEK- INCLUDING THE CITIES OF...ALGONA...FOREST CITY...NORTHWOOD... GARNER...MASON CITY...CLARION...HAMPTON...ALLISON...WAVERLY... ELDORA...GRUNDY CENTER...WATERLOO...MARSHALLTOWN...TOLEDO... GRINNELL 856 PM CDT TUE SEP 29 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT WEDNESDAY. FROST IS EXPECTED LATE TONIGHT INTO EARLY WEDNESDAY MORNING ACROSS PORTIONS OF CENTRAL...NORTH CENTRAL...AND NORTHEAST IOWA AS TEMPERATURES DROP INTO THE LOW TO MID 30S THROUGHOUT THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
000 WWUS73 KDMX 300859 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 359 AM CDT WED SEP 30 2009 ...AREAS OF FROST POSSIBLE TONIGHT... .HIGH PRESSURE WILL BE CENTERED ACROSS THE AREA THROUGH THE LATE NIGHT AND EARLY MORNING HOURS ON WEDNESDAY. THIS WILL ALLOW FOR CLEAR SKIES...AND LIGHT WINDS ALLOWING FOR OVERNIGHT TEMPERATURES TO DROP INTO THE LOW TO MID 30S ACROSS PORTIONS OF CENTRAL... NORTH CENTRAL...AND NORTHEAST IOWA. IAZ028-039-301000- /O.CAN.KDMX.FR.Y.0002.090930T0900Z-090930T1300Z/ BREMER-BLACK HAWK- INCLUDING THE CITIES OF...WAVERLY...WATERLOO 359 AM CDT WED SEP 30 2009 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS CANCELLED THE FROST ADVISORY. LOW LEVEL CLOUDS HAVE KEPT TEMPERATURES FROM DROPPING INTO THE LOW TO MID 30S OVERNIGHT WHICH HAS HINDERED ANY WIDESPREAD FROST DEVELOPMENT OVER THE AREA. THEREFORE...THE FROST ADVISORY HAS BEEN CANCELLED. $$ IAZ005>007-016-017-025>027-037-038-049-050-062-301300- /O.CON.KDMX.FR.Y.0002.090930T0900Z-090930T1300Z/ KOSSUTH-WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN- BUTLER-HARDIN-GRUNDY-MARSHALL-TAMA-POWESHIEK- INCLUDING THE CITIES OF...ALGONA...FOREST CITY...NORTHWOOD... GARNER...MASON CITY...CLARION...HAMPTON...ALLISON...ELDORA... GRUNDY CENTER...MARSHALLTOWN...TOLEDO...GRINNELL 359 AM CDT WED SEP 30 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. FROST IS FORECAST TO DEVELOP OVER PORTIONS OF CENTRAL...NORTH CENTRAL...AND NORTHEAST IOWA THROUGH MID MORNING TODAY. TEMPERATURES THIS MORNING WILL REMAIN STEADY INTO THE MID 30S THROUGHOUT THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KLP
000 WWUS73 KDMX 301212 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 712 AM CDT WED SEP 30 2009 ...FROST ADVISORY CANCELLED... IAZ005>007-016-017-025>027-037-038-049-050-062-301315- /O.CAN.KDMX.FR.Y.0002.000000T0000Z-090930T1300Z/ KOSSUTH-WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN- BUTLER-HARDIN-GRUNDY-MARSHALL-TAMA-POWESHIEK- INCLUDING THE CITIES OF...ALGONA...FOREST CITY...NORTHWOOD... GARNER...MASON CITY...CLARION...HAMPTON...ALLISON...ELDORA... GRUNDY CENTER...MARSHALLTOWN...TOLEDO...GRINNELL 712 AM CDT WED SEP 30 2009 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS CANCELLED THE FROST ADVISORY. LOW LEVEL CLOUDS HAVE MOVED OVER THE AREA AND WARMED TEMPERATURES INTO THE UPPER 30S TO THE LOWER 40S. THEREFORE...THE FROST ADVISORY HAS BEEN CANCELLED. $$ KLP
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this frost advisory went out at Sep 29, 3:30 PM CDT, 8 minutes earlier.
Area forecast discussion, Sep 29, 3:30 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 330 PM CDT TUE SEP 29 2009 .SHORT TERM.../TONIGHT THROUGH THU NIGHT/ HIGH PRESSURE CURRENTLY CENTERED ACROSS EASTERN NEBRASKA/WESTERN IOWA WILL SHIFT EASTWARD TONIGHT...WITH THE SURFACE RIDGE AXIS LINING UP OVER THE EXTREME EASTERN CWA LATE TONIGHT. AIR MASS IS COOLER WITH H85 TEMPS AROUND +8C...AND DRY AIR IN PLACE WITH DEWPOINTS IN THE LOW TO MID 30S ACROSS MUCH OF THE CWA. THIS WILL ALLOW FOR CLEAR SKIES AND LIGHT WINDS OVERNIGHT. RADIATIONAL COOLING WILL SEND TEMPERATURES INTO THE 30S TO LOWER 40S. AREAS NEAR THE RIDGE AXIS SHOULD COOL OFF THE MOST...WITH MIN TEMPERATURES IN THE LOWER TO MID 30S LIKELY. AM SOMEWHAT CONCERNED THAT AREAS NEAR KALO AND KMCW COULD APPROACH FREEZING...BUT HAVE THEM AT 33 FOR NOW. WITH THE CHILLY TEMPERATURES TONIGHT...AREAS OF FROST POSSIBLE ACROSS THE NORTHEAST THIRD TO HALF OF THE CWA. THUS WILL GO WITH A FROST ADVISORY FOR AREAS ALONG AND EAST OF AN ALGONA...IOWA FALLS...TO MARSHALLTOWN LINE. WINDS WILL SHIFT AROUND TO THE SOUTHEAST AS THE AREA OF HIGH PRESSURE MOVES EASTWARD. THIS SHOULD KEEP THE SOUTHWESTERN/WESTERN CWA FROM DROPPING OFF TOO MUCH KEEPING MIN TEMPS AROUND 40. ATTENTION THEN QUICKLY TURNS TOWARD STRONG SYSTEM CURRENTLY ENTERING WRN CONUS. TROUGH CROSSES ROCKIES WED EVENING FOLLOWED BY CYCLOGENESIS AND SHARP INCREASE IN WARM ADVECTION INTO MO RIVER VALLEY. 305K NAM/GFS ISENT SFCS AT TOP OF INVERSION SHOW TREMENDOUS MOISTURE TRANSPORT/CONVERGENCE ON NOSE OF 50+KT FLOW INTO IA OVERNIGHT. EFFECTIVE SHEAR IS NOT THE GREATEST...BUT WITH MUCAPES WELL INTO THE HUNDREDS AND PUSHING 1000 J/KG WITH SURGE OF WAA WOULD NOT BE SURPRISED TO SEE ELEVATED SVR HAIL. THIS ISENT LIFT AND THETA-E ADVECTION MERGES WITH KINEMATIC FORCING TO DEVELOP DEEP UVM ACROSS MUCH OF IA DURING THE DAY THU AS WELL SO HAVE CATEGORICAL POPS THROUGH THESE PERIODS. INSTABILITY AXIS SURGES NWD AND APPROACHES THE IA/MO BORDER DURING PEAK HEATING. AGREE WITH SPC OUTLOOK THAT HEIGHTENED SVR WX THREAT...POSSIBLY TORNADIC...WILL BE RIGHT ON OUR DOORSTEP DURING PEAK HEATING. NAM IS MORE AGGRESSIVE IN THIS REGARD WITH A SLOWER SOLUTION AND THUS FARTHER N PUSH OF MLCAPE...BUT IT IS DIFFICULT TO ARGUE WITH THE GFS/ECMWF BEING IN SUCH GOOD AGREEMENT WITH FASTER SPEED AND PLACEMENT OF TRIPLE POINT REACHING BETWEEN OTM/IRK BY 00Z FRI. THIS MAY LIMIT ADEQUATE INSTABILITY GETTING INTO IA. RDD/AIA/OTM GFS BUFR SOUNDINGS...AND EVEN THE NAM...ALL DEPICT 1-2KM WARM LAYER THAT EITHER INCREASES MLCIN OR DRAMATICALLY REDUCES 0-3KM CAPES AND TORNADO POTENTIAL. THIS WILL HAVE TO BE WATCHED HOWEVER AS VERY STRONG 0-1KM SHEAR/SRH IS IN PLACE ANY SEMBLANCE OF SFC BASED CONVECTION COULD QUICKLY BE REALIZED INTO LOW LEVEL ROTATION. ALTHOUGH SVR WX THREAT SHOULD END BY THU NIGHT...LIFT AHEAD OF SHORT WV DEPICTED BY 1.5 PV SFC APPROACHING SFC LOW AND SHOULD GREATLY ENHANCE LIFT. THIS IS ALSO NOTED IN QG FORCING SO HAVE CONTINUED LIKELY POPS NRN PORTIONS. THE PROLONGED NATURE OF THIS LIFT MAY RESULT IN MODERATE TO HEAVY RAINS. SEE HYDROLOGY SECTION FOR MORE INFO AND EFFECTS. DID NOT DEVIATE TOO FAR FROM TEMP GUIDANCE OUTSIDE OF UNDERCUTTING THU HIGHS NORTH WHICH SHOULD SEE PLENTY OF CLOUDS AND LITTLE REBOUND. .LONG TERM.../FRI THROUGH TUE/ TWO SIGNIFICANT SYSTEMS WILL AFFECT IA IN THIS TIME FRAME AND MODELS ARE IN GOOD AGREEMENT THROUGH MUCH OF THE PERIOD. THE FIRST IS A CONTINUATION FROM WHAT IS LEFT OF OUR SVR WX POTENTIAL ON THU. BY FRI THE SYSTEM WILL BE OCCLUDED WITH WEAKENING FORCING. WITH IA NEAR EXITING CYCLONE EXPECT PRECIP CHANCES TO LINGER INTO SAT...BUT WITH SHALLOW MOISTURE AND STABLE AIRMASS NOTHING MORE THAN LIGHT SHOWERS ANTICIPATED. AFTER A BRIEF LULL SAT AND EARLY SUN...PRECIP CHANCES INCREASE ONCE AGAIN. THERE HAVE BEEN RECENT CHANGES EARLY NEXT WEEK TOWARD WETTER SOLUTIONS AS LOW LEVEL FEATURES AND ASSOCIATED WAA TIMING HAS SPED UP. MODELS DEPICT A PROLONGED PERIOD OF BROAD SWLY FLOW RESULTING IN SFC WRMFNT REFLECTION SOMEWHERE NEAR THE IA/MO BORDER. STRONG ISENT LIFT SURGE MOVES THROUGH SUN NIGHT INTO MON WITH LINGERING LIGHTER PRECIP POSSIBLE INTO TUE. FRI-SUN TEMPS HAVE BEEN LOWERED TOWARD LOWEST ENSEMBLE MOS...ESPECIALLY FOR MAXES...AND MAY NEED FURTHER DOWNWARD ADJUSTMENT. SOUNDINGS SATURATED WITH STACKED LOW OVERHEAD AND LITTLE MIXING FRI AND SAT...AND CANNOT SEE MUCH REBOUND SUN EITHER WITH INCREASING CLOUDS AND ESELY WINDS. && .HYDROLOGY... AN EXTENDED PERIOD OF MODERATE TO HEAVY RAINS ARE POSSIBLE THURSDAY AND THURSDAY NIGHT AS THE CYCLONE PIVOTS RIGHT ON TOP OF IA WITH NERN AND NRN PORTIONS OF THE STATE MOST FAVORABLE FOR HEAVY RAINS. RAIN EFFICIENCY IS NOT EXTREME...BUT CONSIDERING IT MAY RAIN FOR NEARLY 24 HOURS STRAIGHT IN SOME LOCATIONS STORM TOTAL QPF AMOUNTS ARE CURRENTLY IN THE ONE TO THREE INCH RANGE. THIS IS AT LEAST PARTIALLY COINCIDENT WITH THE TWO TO FOUR INCH AXIS OF HEAVY RAINS THAT FELL LAST THURSDAY EVENING AND FRIDAY MORNING. WILL ISSUE ESF HIGHLIGHTING MINOR FLOODING POTENTIAL IN IOWA...WINNEBAGO AND UPPER CEDAR BASINS. && .AVIATION...29/18Z HIGH PRESSURE WILL CONTINUE TO RIDGE IN FROM THE WEST TODAY AND WILL RESULT IN LIGHTER WINDS. THERE WILL STILL BE A BREEZE THROUGH DUE TO 10 TO 15 KTS IN THE MIXED LAYER IN THE LATE MORNING AND EARLY AFTERNOON. A SUBTLE BACK DOOR COLD FRONT WILL DROP SOUTH TO SOUTHWEST IN BETWEEN THE DEPARTING LOW PRESSURE AND APPROACHING HIGH PRESSURE TODAY AND WILL REACH CNTRL IA BY LATE THIS AFTERNOON. THIS WILL BRING WEAK SFC COLD ADVECTION OVER THE NORTHEAST HALF OF THE FORECAST AREA TODAY HOWEVER THE COLD ADVECTION SHOULD BE NEUTRALIZED BY A SLIGHT INCREASE IN 1000-850 MB THICKNESSES FROM MONDAY RESULTING IN HIGH TEMPERATURES 1 TO 2 DEGREES WARMER THAN MONDAY. OTHERWISE...LITTLE SENSIBLE WEATHER TODAY WITH PLENTIFUL SUNSHINE EXPECTED. && .DMX WATCHES/WARNINGS/ADVISORIES...FROST ADVY GENERALLY ALONG AND NE OF AN AXA-IOW-MIW-GGI LINE 09Z-13Z. && ALBRECHT/SMALL
Hazardous weather outlook, Sep 29, 5:17 AM CDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 517 AM CDT TUE SEP 29 2009 IAZ007-017-026>028-037>039-301100- WORTH-CERRO GORDO-FRANKLIN-BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK- 517 AM CDT TUE SEP 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT AREAS OF FROST WILL BE POSSIBLE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE FORECAST TO DEVELOP LATE WEDNESDAY NIGHT AND CONTINUE ON AND OFF INTO THURSDAY EVENING. A FEW THE STORMS COULD BE SEVERE DURING THIS TIME WITH THE PRIMARY THREAT BEING LARGE HAIL. MODERATE TO HEAVY RAINFALL TOTALS OF 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS ARE ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN LATE WEDNESDAY NIGHT AND THURSDAY EVENING. IAZ005-006-016-024-025-035-036-047>050-061-062-075-086-301100- KOSSUTH-WINNEBAGO-HANCOCK-HUMBOLDT-WRIGHT-WEBSTER-HAMILTON-BOONE- STORY-MARSHALL-TAMA-JASPER-POWESHIEK-MAHASKA-WAPELLO- 517 AM CDT TUE SEP 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT PATCHY FROST WILL BE POSSIBLE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE FORECAST TO DEVELOP LATE WEDNESDAY NIGHT AND CONTINUE ON AND OFF INTO THURSDAY EVENING. SOME OF THE STORMS COULD BE SEVERE DURING THIS TIME WITH THE PRIMARY THREAT BEING LARGE HAIL. MODERATE TO HEAVY RAINFALL TOTALS OF 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS ARE ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN LATE WEDNESDAY NIGHT AND THURSDAY EVENING. IAZ004-015-023-033-034-044>046-057>060-070>074-081>085-092>097- 301100- EMMET-PALO ALTO-POCAHONTAS-SAC-CALHOUN-CRAWFORD-CARROLL-GREENE- AUDUBON-GUTHRIE-DALLAS-POLK-CASS-ADAIR-MADISON-WARREN-MARION-ADAMS- UNION-CLARKE-LUCAS-MONROE-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 517 AM CDT TUE SEP 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE FORECAST TO DEVELOP LATE WEDNESDAY NIGHT AND CONTINUE ON AND OFF INTO THURSDAY EVENING. SOME OF THE STORMS COULD BE SEVERE DURING THIS TIME WITH THE PRIMARY THREAT BEING LARGE HAIL. MODERATE TO HEAVY RAINFALL TOTALS OF 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS ARE ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN LATE WEDNESDAY NIGHT AND THURSDAY EVENING. LEE
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.